# SDR UPS00434517

- Difficulty date: November 29, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Condition: Discharged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A CREW AND COURIER O2 DEPLETED IN ROUTE     R AND R BOTTLES ALL REGS OP CHECK NORMAL
